X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
equality (2) 2
minimal immersions (2) 2
surfaces (2) 2
1st eigenvalue (1) 1
53c42 (1) 1
58e11 (1) 1
58j50 (1) 1
algebras and orders (1) 1
analysis (1) 1
associative rings and algebras (1) 1
associative rings and algebras -- algebras and orders -- separable algebras (1) 1
beltrami operator (1) 1
bounds (1) 1
calculus of variations and optimal control; optimization (1) 1
calculus of variations and optimal control; optimization -- manifolds -- minimal surfaces (1) 1
calibrations and calibrated geometries (1) 1
clamped plate (1) 1
differential equations, elliptic (1) 1
differential geometry (1) 1
differential geometry -- global differential geometry -- calibrations and calibrated geometries (1) 1
division algebras (1) 1
eigen values (1) 1
eigenfunctions (1) 1
eigenvalue (1) 1
eigenvalues (1) 1
elliptic differential equations (1) 1
elliptic equations and systems (1) 1
elliptic partial differential equations (1) 1
extremal metrics (1) 1
general nonassociative rings (1) 1
global differential geometry (1) 1
jordan algebras (1) 1
klein bottle (1) 1
laplacian (1) 1
linear elliptic differential equations (1) 1
manifolds (1) 1
matematik (1) 1
matematisk analys (1) 1
mathematical analysis (1) 1
mathematics, applied (1) 1
membrane problem (1) 1
minimal surfaces (1) 1
minimization (1) 1
multiplicity bounds (1) 1
natural sciences (1) 1
naturvetenskap (1) 1
nichtassoziative algebra (1) 1
nichtlineare elliptische differentialgleichung (1) 1
nonassociative rings (1) 1
nonassociative rings and algebras (1) 1
nonassociative rings and algebras -- general nonassociative rings -- division algebras (1) 1
nonassociative rings and algebras -- jordan algebras -- jordan algebras (1) 1
nonassociative rings and algebras -- other nonassociative rings and algebras -- other nonassociative rings and algebras (1) 1
nonlinear elliptic equations (1) 1
other nonassociative rings and algebras (1) 1
partial differential equations (1) 1
partial differential equations -- elliptic equations and systems -- nonlinear elliptic equations (1) 1
rayleighs conjecture (1) 1
riemannian-manifolds (1) 1
separable algebras (1) 1
spectral properties (1) 1
weak solutions; elliptic type pde; minimal cones; nonassociative algebras; viscous solution; jordan algebras; hessian equations (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Geometric and Functional Analysis, ISSN 1016-443X, 10/2018, Volume 28, Issue 5, pp. 1368 - 1393
We prove an isoperimetric inequality for the second non-zero eigenvalue of the Laplace–Beltrami operator on the real projective plane. For a metric of unit... 
53C42 | Mathematics | Analysis | 58J50 | 58E11 | EXTREMAL METRICS | MATHEMATICS | MINIMAL IMMERSIONS | 1ST EIGENVALUE | SPECTRAL PROPERTIES | MULTIPLICITY BOUNDS | BELTRAMI OPERATOR | SURFACES | Equality
Journal Article
Canadian Journal of Mathematics, ISSN 0008-414X, 2006, Volume 58, Issue 2, pp. 381 - 400
The first eigenvalue of the Laplacian on a surface can be viewed as a functional on the space of Riemannian metrics of a given area. Critical points of this... 
Eigenvalue | Klein bottle | Laplacian | MATHEMATICS | MINIMAL IMMERSIONS | EIGENFUNCTIONS | eigenvalue | RIEMANNIAN-MANIFOLDS | SURFACES
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 04/2003, Volume 56, Issue 4, pp. 425 - 432
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 2005, Volume 340, Issue 5, pp. 347 - 352
We generalize the classical Rayleigh–Faber–Krahn inequality to the case of the Dirichlet Laplacian with a drift. We also solve some optimization problems for... 
MATHEMATICS | CLAMPED PLATE | MEMBRANE PROBLEM | MINIMIZATION | RAYLEIGHS CONJECTURE | BOUNDS | Equality
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.